# SDR IPXA2673482

- Difficulty date: May 1, 2012
- Submitted: May 11, 2012
- Operation: Air carrier
- Aircraft: N301UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27239
- Aircraft time: 43,289 hours, 14,342 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Damaged
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 9C, LT WING NR 3 SLAT INBD NOSE SKIN FREEZE PLUG FOUND LOOSE.   LT WING NR 3 SLAT INBD NOSE SKIN IS REPAIRED IAW SRM 57-43-01-2R2, REPAIR 2, FIG 201, REV 52,  REPAIR IS CLASSIFIED AS A MAJOR.
